schliessen

Filtern

 

Bibliotheken

2.

A double commutant theorem for Murray–von Neumann algebras
by Zhe Liu

Proceedings of the National Academy of Sciences, 15 May 2012, Vol.109(20), p.7676

3.

A note on derivations of Murray–von Neumann algebras
by Richard V. Kadison

Proceedings of the National Academy of Sciences, 11 February 2014, Vol.111(6), p.2087

15.

Visualizing transcription factor dynamics in living cells
by Liu, Zhe

The Journal of cell biology, 02 April 2018, Vol.217(4), pp.1181-1191

18.

The effect of ad rank on the performance of keyword advertising campaigns
by Jansen, Bernard J.

Journal of the American Society for Information Science and Technology, October 2013, Vol.64(10), pp.2115-2132

Recommended databases

Find more Articles matching your search terms in these recommended databases.

Filter electronic articles 9.676 Hits